# SDR A6WA200360040

- Difficulty date: September 27, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bac 146200A
- Aircraft serial: E2033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED RIGHT OUTBOARD FLAP TAB BOTTOM SKIN BETWEEN RIBS 21-22.  REPAIR IAW BAE FAX BARA/AVR/6530/03-DC.  (M)
